Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 9, Number 6

All articles in this issue are freely accessible.

On Riemannian curvature of homogeneous spaces
Sigurđur Helgason.
Proc. Amer. Math. Soc. 9 (1958), 831-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108811
$B$ paracompact does not imply $B^{I}$ paracompact
Edward Fadell.
Proc. Amer. Math. Soc. 9 (1958), 839-840
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103453
Classification of finite $2$-complexes
E. F. Whittlesey.
Proc. Amer. Math. Soc. 9 (1958), 841-845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104219
A sufficient condition that a monotone image of the three-sphere be a topological three-sphere
O. G. Harrold.
Proc. Amer. Math. Soc. 9 (1958), 846-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103454
Correspondance entre deux surfaces par trois couples de tangentes parallèles
Pavel Drăgilă.
Proc. Amer. Math. Soc. 9 (1958), 851-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103483
Correspondance entre deux surfaces par quatre couples de tangentes parallèles
Pavel Drăgilă.
Proc. Amer. Math. Soc. 9 (1958), 855-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103484
A characterization of light open maps of Euclidean spaces into Euclidean spaces
James J. Andrews.
Proc. Amer. Math. Soc. 9 (1958), 860-861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100255
On completely continuous Hankel matrices
Philip Hartman.
Proc. Amer. Math. Soc. 9 (1958), 862-866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108684
Convex sets and nearest points. II
R. R. Phelps.
Proc. Amer. Math. Soc. 9 (1958), 867-873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104139
Note on products in $Ext$
Nobuo Yoneda.
Proc. Amer. Math. Soc. 9 (1958), 873-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175957
Generalized rings
Ross A. Beaumont.
Proc. Amer. Math. Soc. 9 (1958), 876-881
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103209
On totally bounded subsets of sequence spaces
Charles W. McArthur.
Proc. Amer. Math. Soc. 9 (1958), 881-885
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103415
The simplicity of certain nonassociative algebras
Rimhak Ree.
Proc. Amer. Math. Soc. 9 (1958), 886-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103210
A note on complete Boolean algebras
R. S. Pierce.
Proc. Amer. Math. Soc. 9 (1958), 892-896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102487
On rings of $(𝛾,𝛿)$-type
Louis A. Kokoris.
Proc. Amer. Math. Soc. 9 (1958), 897-904
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103211
Spitzer’s formula: a short proof
J. G. Wendel.
Proc. Amer. Math. Soc. 9 (1958), 905-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103531
Rings of zero-divisors
P. M. Cohn.
Proc. Amer. Math. Soc. 9 (1958), 909-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103202
Characterizations of generalized uniserial algebras. II
Drury W. Wall.
Proc. Amer. Math. Soc. 9 (1958), 915-919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0101258
An invariant property of Cesari’s surface integral
L. H. Turner.
Proc. Amer. Math. Soc. 9 (1958), 920-925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103260
Homothetic mappings of Riemann spaces
M. S. Knebelman.
Proc. Amer. Math. Soc. 9 (1958), 926-927
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100876
Finite noncommutative division algebras
A. A. Albert.
Proc. Amer. Math. Soc. 9 (1958), 928-932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103212
Solvable Lie groups and locally euclidean Riemann spaces
L. Auslander and M. Auslander.
Proc. Amer. Math. Soc. 9 (1958), 933-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103240
Comparison of subtheories
Azriel Lévy.
Proc. Amer. Math. Soc. 9 (1958), 942-945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103151
Approximation by a polynomial and its derivatives on certain closed sets
Errett Bishop.
Proc. Amer. Math. Soc. 9 (1958), 946-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109225
An identity in the theory of the generalized polynomials of Jacobi.
B. Germansky.
Proc. Amer. Math. Soc. 9 (1958), 953-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123752
An integral transformation relation
R. G. Buschman.
Proc. Amer. Math. Soc. 9 (1958), 956-958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103392
Rings of meromorphic functions
H. L. Royden.
Proc. Amer. Math. Soc. 9 (1958), 959-965
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103974
A semi-simple matrix group is of type $I$
W. Forrest Stinespring.
Proc. Amer. Math. Soc. 9 (1958), 965-967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104756
An application of fractional integration to chain transform theory.
Charles Fox.
Proc. Amer. Math. Soc. 9 (1958), 968-973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107133
Sur les fonctions dérivées, intégrables au sens de Riemann et sur les dérivées partielles mixtes
S. Marcus.
Proc. Amer. Math. Soc. 9 (1958), 973-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103243
On the harmonic summability of double Fourier series
P. L. Sharma.
Proc. Amer. Math. Soc. 9 (1958), 979-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104968
On a theorem of von Neumann
Dorothy Maharam.
Proc. Amer. Math. Soc. 9 (1958), 987-994
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105479
On two theorems of Jessen
Dorothy Maharam.
Proc. Amer. Math. Soc. 9 (1958), 995-999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105480
Errata, volume 8; Errata, volume 9
R. H. Cameron.
Proc. Amer. Math. Soc. 9 (1958), 1000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103307
Errata, volume 8; Errata, volume 9
Proc. Amer. Math. Soc. 9 (1958), 1000-1000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions